# SDR DXTA2025011301900

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6053
- Aircraft time: 7,722 hours, 4,355 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9980013
- Part serial: NSN
- Condition: Defective
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STAB TRIM: SHORTLY AFTER T/O RECD STAB TRIM/MACH TRIM/AP PITCH TRIM/AP HOLDING NOSE DOWN.  COMPLIED WITH QRH, LANDING UNDER MAX, NORMAL LANDING. CORRECTIVE ACTION: REPLACED LH STAB TRIM DISCONNECT SWITCH. OPS CHECK GOOD. IAW CL650 AMM 27-41-07
